# SDR VNAA2011052300010

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 17,479 hours, 18,123 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AMBER FLAP FAIL CAS MESSAGE ON CLIMBOUT FROM IAD WHEN FLAP HANDLE WAS MOVED FROM EIGHT (8) DEGREES TO ZERO DEGREES.  CREW RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  NO DEFECTS WERE NOTED AND FLAPS FUNCTIONED NORMALLY.  AIRCRAFT RELEASED FOR SERVICE.
